标题:A new fractal nonlinear Burgers' equation arising in the acoustic signals propagation
作者:Yang, Xiao-Jun ;Tenreiro Machado, J.A.
作者机构:[Yang, Xiao-Jun ] State Key Laboratory for Geomechanics and Deep Underground Engineering, China University of Mining and Technology, Xuzhou; 221116, C 更多
通讯作者:Yang, XiaoJun
通讯作者地址:[Yang, X.-J] State Key Laboratory for Geomechanics and Deep Underground Engineering, China University of Mining and TechnologyChina;
来源:Mathematical Methods in the Applied Sciences
出版年:2019
卷:42
期:18
页码:7539-7544
DOI:10.1002/mma.5904
关键词:acoustic signals propagation; fractals; local fractional derivative; nonlinear Burgers' equation
摘要:In this letter, we consider the new nonlinear Burgers' equation engaging local fractional derivative for the first time. With the use of the travelling-wave transformation of non-differentiable type, some exact solutions for the new nonlinear Burgers' equation are discussed in detail. The obtained results are accurate and efficient for the descriptions of the acoustic signals propagation in the fractal stratified media. © 2019 John Wiley & Sons, Ltd.
收录类别:EI;SCOPUS
Scopus被引频次:7
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85071288090&doi=10.1002%2fmma.5904&partnerID=40&md5=1802ead0ee9ac12c2e19a2bc3f307527
TOP